Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Soreness around the vagina. Pain while urination. Bumps in the vagina. Cure?

Hi my names Erika two days ago i noticed i was kind of sore around my vagina area. Later that evening it started to hurt when i went pee. Tolerable but hurting. Then this morning i noticed 2 bumps on the inner part of my vagina lip hthey feel like boils. They hurt when i touch them. But this barley happened when i started my period im on the depo for birth control , it lasts 3 months. And for the 2 months i didnt have my period at all. Barley right now but now i have these boils?? What are they? What can i do to make them go away??
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Welcome to HCM,
It seems that you have got bacterial infection in your opening of vagina.
Consult your doctor and go for antibiotic medicine course.
Apply antibiotic cream on the part.
Keep local hygiene clean and healthy.
Ok and bye.
Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor